# SDR SWAA2020081707777

- Difficulty date: August 11, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 63,931 hours, 37,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Stuck
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR GIRT BAR STUCK IN DOOR CLIPS / ADJUSTED FWD SERVICE DIRT GIRT BAR CLIP AS REQUIRED PER SIP
